Journal of Symbolic Logic

A Note on Finitely Generated Models

Anand Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 163-166.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741199

Mathematical Reviews number (MathSciNet)
MR693257

Zentralblatt MATH identifier
0519.03024

JSTOR
links.jstor.org

Citation

Pillay, Anand. A Note on Finitely Generated Models. J. Symbolic Logic 48 (1983), no. 1, 163--166. https://projecteuclid.org/euclid.jsl/1183741199


Export citation